Volume 20, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Automatic continuity for homeomorphism groups and applications

Kathryn Mann

Appendix: Frédéric Le Roux and Kathryn Mann

Geometry & Topology 20 (2016) 3033–3056
Bibliography
1 R D Anderson, The algebraic simplicity of certain groups of homeomorphisms, Amer. J. Math. 80 (1958) 955 MR0098145
2 H Becker, A S Kechris, The descriptive set theory of Polish group actions, 232, Cambridge Univ. Press (1996) MR1425877
3 D Burago, S Ivanov, L Polterovich, Conjugation-invariant norms on groups of geometric origin, from: "Groups of diffeomorphisms" (editors R Penner, D Kotschick, T Tsuboi, N Kawazumi, T Kitano, Y Mitsumatsu), Adv. Stud. Pure Math. 52, Math. Soc. Japan (2008) 221 arXiv:0710.1412 MR2509711
4 B Deroin, A Navas, A Rivas, Groups, orders, and dynamics, preprint (2014) arXiv:1408.5805
5 R D Edwards, R C Kirby, Deformations of spaces of imbeddings, Ann. Math. 93 (1971) 63 MR0283802
6 D Epstein, V Markovic, Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk, Geom. Topol. 11 (2007) 517 MR2302497
7 M W Hirsch, Differential topology, 33, Springer (1994) MR1336822
8 S Hurtado, Continuity of discrete homomorphisms of diffeomorphism groups, Geom. Topol. 19 (2015) 2117 MR3375524
9 R R Kallman, Uniqueness results for homeomorphism groups, Trans. Amer. Math. Soc. 295 (1986) 389 MR831205
10 R R Kallman, Every reasonably sized matrix group is a subgroup of S, Fund. Math. 164 (2000) 35 MR1784652
11 A S Kechris, Classical descriptive set theory, 156, Springer (1995) MR1321597
12 R C Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of Math. 89 (1969) 575 MR0242165
13 J Kittrell, T Tsankov, Topological properties of full groups, Ergodic Theory Dynam. Systems 30 (2010) 525 MR2599891
14 K Mann, Left-orderable groups that don’t act on the line, Math. Z. 280 (2015) 905 MR3369358
15 A Navas, A finitely generated, locally indicable group with no faithful action by C1 diffeomorphisms of the interval, Geom. Topol. 14 (2010) 573 MR2602845
16 F Quinn, Ends of maps, III : Dimensions 4 and 5, J. Differential Geom. 17 (1982) 503 MR679069
17 C Rosendal, Automatic continuity in homeomorphism groups of compact 2–manifolds, Israel J. Math. 166 (2008) 349 MR2430439
18 C Rosendal, S Solecki, Automatic continuity of homomorphisms and fixed points on metric compacta, Israel J. Math. 162 (2007) 349 MR2365867
19 M Sabok, Automatic continuity for isometry groups, preprint (2013) arXiv:1312.5141v1
20 T Tsankov, Automatic continuity for the unitary group, Proc. Amer. Math. Soc. 141 (2013) 3673 MR3080189
21 T Tsuboi, Homeomorphism groups of commutator width one, Proc. Amer. Math. Soc. 141 (2013) 1839 MR3020870
22 J V Whittaker, On isomorphic groups and homeomorphic spaces, Ann. of Math. 78 (1963) 74 MR0150750